# SDR 9807259860

- Difficulty date: April 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N769NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47757
- System (JASC): 2822 · Fuel Boost Pump
- Part: Boost Pump
- Condition: Leaking
- Location: Lt Wing
- Stage of operation: CL
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

DURING CLIMB-OUT, THE FLIGHT CREW NOTICED A STREAM OF FLUID LEAKING FROM THE LEFT WING.  FLIGHT CREW DECLARED AN EMERGENCY, FOLLOWED COM PROCEDURES, RETURNED TO DFW, AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE RIGHT SIDE AFT BOOST PUMP VOLUTE.  OPERATIONAL CHECK NORMAL.
